American Journal of Computational Mathematics

Vol.6 No.1(2016), Paper ID 64205, 6 pages

DOI:10.4236/ajcm.2016.61002

 

Self Similarity Analysis of Web Users Arrival Pattern at Selected Web Centers

 

Pushpalatha Sarla, Mallikarjuna Reddy Doodipala, Manohar Dingari

 

Department of Engineering Mathematics, GITAM University Hyderabad Campus, Hyderabad, India
Department of Engineering Mathematics, GITAM University Hyderabad Campus, Hyderabad, India
Department of Engineering Mathematics, GITAM University Hyderabad Campus, Hyderabad, India

 

Copyright © 2016 Pushpalatha Sarla, Mallikarjuna Reddy Doodipala, Manohar Dingari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sarla, P. , Doodipala, M. and Dingari, M. (2016) Self Similarity Analysis of Web Users Arrival Pattern at Selected Web Centers. American Journal of Computational Mathematics, 6, 17-22. doi: 10.4236/ajcm.2016.61002.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.